Unique continuation property for anomalous slow diffusion equation

Ching Lung Lin, Gen Nakamura

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


A Carleman estimate and the unique continuation of solutions for an anomalous diffusion equation with fractional time derivative of order 0 < α <1 are given. The estimate is derived through some subelliptic estimates for an operator associated to the anomalous diffusion equation using calculus of pseudo-differential operators.

Original languageEnglish
Pages (from-to)749-758
Number of pages10
JournalCommunications in Partial Differential Equations
Issue number5
Publication statusPublished - 2016 May 3

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Unique continuation property for anomalous slow diffusion equation'. Together they form a unique fingerprint.

Cite this